# SDR CALA2017033100776

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T314025
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INNER AND OUTER SKIN OF LT WING OUTBOARD TRAILING EDGE FLAP UPPER PANEL 566KT (113T3140-25) WAS FOUND DELAMINATED.  CATEGORY "A" REPAIR ACCOMPLISHED  WITHOUT DEVIATION. REPAIR CONSIDERED A MAJOR REPAIR. NO FURTHER INSPECTION REQUIREMENTS PER ECRA 5750-04967.
